# SDR SWAA2022030702272

- Difficulty date: April 19, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N7813P
- Make and model: Boeing 737-7K9
- Aircraft serial: 30041
- Aircraft time: 53,931 hours, 28,159 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Part number: 149A811830
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AT AFT CENTER LWR BULKHEAD SUPPORT BS 947 RBL 19 TO LBL 10 / REMOVED EXISTING BULKHEAD SUPPORT AT STA 947 RBL 19- LBL 10; REPLACED WITH NEW BULKHEAD SUPPORT PN 149A8118-30 IAW SRM 51-40-02; DWG 149A8117 59230C 07MAY19
